# SDR AALA202509081643

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 22,979 hours, 10,134 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Elec Connector
- Condition: Dirty
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT ENGINE FUEL FILTER BYPASS ANNUNCIATOR ILLUMINATED SHORTLY AFTER TAKEOFF. COMPLETED QRH PROCEDURE AND ENGINE INDICATIONS WERE NORMAL. CONTINUED TO DESTINATION. EVENTUALLY IT EXTINGUISHED. MAINTENANCE CLEANED CONNECTOR TO DIFFERENTIAL PRESSURE SWITCH. ACCOMPLISHED SATISFACTORY OPERATIONAL AND LEAK CHECKS.
